# SDR REXA2012051000721

- Difficulty date: May 10, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 17,182 hours, 14,724 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER WOULD NOT DEPLOY ON LANDING.  LEFT REVERSER ARM STATUS MESSAGE POSTED AS NORMAL YELLOW REVERSER INDICATION APPEARED IN N1 BUT REV WOULD NOT DEPLOY,  REMOVED AND REPLACED PDU IAW AMM 78-32-03.  OPS CHECKED GOOD.
